Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conglomerability and finite partitions


Author: Alan Zame
Journal: Proc. Amer. Math. Soc. 102 (1988), 165-168
MSC: Primary 60A05
DOI: https://doi.org/10.1090/S0002-9939-1988-0915737-X
MathSciNet review: 915737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a simplified proof of a generalization of the theorem of Schervish, Seidenfeld and Kadane on the extent of nonconglomerability of finitely additive probability measures.


References [Enhancements On Off] (What's this?)

  • [1] B. M. Hill and D. Lane, Conglomerability and countable additivity, Technical Report #118, 1983.
  • [2] M. J. Schervish, T. Seidenfeld and J. Kadane, The extent of non-conglomerability of finitely additive probabilities, Z. Wahrsch. Verw. Gebiete 66 (1984), 205-226. MR 749222 (85m:60005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60A05

Retrieve articles in all journals with MSC: 60A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915737-X
Keywords: Probability measures, finite additivity, conglomerability
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society